# SDR SWAA020032

- Difficulty date: January 7, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 63,783 hours, 69,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 10107451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN LOOSE AT CENTER AISLE.  SECURED SIGN PER MM.
